Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Having pain behind nose and noticed upward movement of eyes. Proper diagnosis?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1999
Answered : 711 Questions
Question
hi,have an ache behind my nose and eyes goin up to my head.very annoyin,please help.HAD CAR CRASH OVER TEN YEARS AGO.HEAD REALLY HAS NOT BEEN RIGHT SINCE.
Posted Fri, 8 Mar 2013 in Vision and Eye Disorders
 
 
Answered by Dr. Samik Basu 23 minutes later
Hi ,
Thank you for your query.
Do not panic.Take a paracetamol tablet to relieve your pain.
Take some vapor inhalation along with it.
If the pain persists check your sinuses and consult an ENT specialist.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
 
Follow-up: Having pain behind nose and noticed upward movement of eyes. Proper diagnosis? 31 minutes later
i am 37 not a child!do you think it could have something to do with my sinuses?very anxious about this.could it also have anything to do with a car crash years ago.would be so grateful if you could put my mind at ease.
 
 
Answered by Dr. Samik Basu 3 minutes later
Hi,
I can understand your concern.Symptoms arising after 10 yrs is very very uncommon.If you are so concerned you can go for an MRI of the area.That might give you a better idea,You can take the opinion of a neurologist too.
Bye
Above answer was peer-reviewed by
 
Follow-up: Having pain behind nose and noticed upward movement of eyes. Proper diagnosis? 4 minutes later
do you think it could just be my sinuses though.it's more of a soreness that i have behind nose and going up into my head.
am very anxious too,could this also be part of the problem,thank you.
 
 
Answered by Dr. Samik Basu 4 minutes later
Hi,
Why don't you get a X XXXXXXX of the sinuses done first and follow my instructions.If it does not work there is always the other option.Please do not panic.I don't suspect anything sinister.Have a nice day
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor